Felling to much sleepy
I feel to much lazy and sleepy and lack of energy so without anydoctor consult i start using modalert(modafill) for not having sleep and not to feel lazy . can u plz sugest me some medicine for feeling energetic and help to reduce laziness . or should i continue using modalert (modafill) .
Like the answers? Chat privately with the doctor of your choice
Hi, don't use any drug without consulting doctors.if you are feeling excessive sleepiness during daytime if is called narcolepsy. Do regular exercise, play your favourite games,take vegetable rich diet and fruit juices,even coffee increases your wakefulness.consult general physician for furthur treatment and evaluation.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.